MAUDE Adverse Event Report: MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO 11.1.1
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.On (b)(6) 2020, a customer contacted merge healthcare and stated that one measurement was incorrectly mapped.Merge healthcare is currently working with the customer to resolve this and awaiting the customer's return from vacation.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 09/08/2020.After working with the customer to map the tdi (tissue doppler imaging) measurement, it was confirmed that the measurement was displaying the correctly in the production system on 11/5/2020.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
MDR Report Key10505053
Report Number2183926-2020-00034
Device Sequence Number19149868
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public00842000100751
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO 11.1.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date11/19/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1